| Model Number |
EVFXPLUS-26 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve in a patient with critical stenosis of the native aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to the patient's calcified anatomy.Upon the first deployment attempt to 80% deployment, it was observed that the valve had infolded on the left coronary cusp (lcc) side.Subsequently, the valve was recaptured into the delivery catheter system (dcs), and the system was withdrawn from the patient.A new valve and dcs were opened and used.Per the physician, the patient's calcified anatomy contributed to the infold.A 20 minute procedural delay occurred as a result.
Additional Manufacturer Narrative
Continuation of d10: product id {(b)(4)}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date {non-implantable.} medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.